Does levaquin cause lingling and numbness in legs?

default
Posted on Mon, 27 Jan 2014 in Brain and Spine
Question: hello...I was on here yesterday. I have been drinkingmore electrolytes today as advised to lessen the tingling. however I have noticed the upper part of my left leg is also starting to tingle...should I be concerned about this or could this be from the levaquin I am on? as stated earlier...my right thumb tip will periodically feel numb, toes, etc. thanks for your help.
doctor
Answered by Dr. Sudhir Kumar 16 hours later
Brief Answer: My reply is below. Detailed Answer: Hi, Thank you for posting your query. First of all, I would like to reassure you that there is no need to worry about your current symptoms. These symptoms could be due to levaquin or due to mechanical pressure on the nerves in the skin. You would improve shortly. I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information. Wishing you good health, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, Hyderabad, India Click on this link to ask me a DIRECT QUERY: http://bit.ly/Dr-Sudhir-kumar My BLOG: http://bestneurodoctor.blogspot.in
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudhir Kumar 2 minutes later
ive noticed that I have decreased hearing in my left ear...however, tbis is the ear that was enflamed with the sinuw infection...is that normal? this morning, my calf felt numb but now feels fine im stik having the tingling in my and legs and both feet.
doctor
Answered by Dr. Sudhir Kumar 3 hours later
Brief Answer: Thank you for getting back. Detailed Answer: Yes, the fullness of left ear is related to the sinus infection and inflammation, and it would improve with treatment. Numbness and tingling in the calf and leg could be related to mechanical pressure on the nerves. Best wishes, Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudhir Kumar 5 minutes later
is it XXXXXXX for when xanax wears odf to feel sore/weak in muscles?
doctor
Answered by Dr. Sudhir Kumar 3 minutes later
Brief Answer: Yes. Detailed Answer: Yes, it is normal to feel sore/weak, when the effect of xanax wears off, especially when one has been taking it for sometime. Best wishes, Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudhir Kumar 5 minutes later
ive been taking it for a little over a month.
doctor
Answered by Dr. Sudhir Kumar 5 minutes later
Brief Answer: Then these symptoms could happen. Detailed Answer: If you have been taking xanax for about a month, then, the symptoms of soreness/weakness of muscles could occur after the effect of xanax is wearing off. This is because there is a bit of dependence that could develop with xanax. Best wishes, Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudhir Kumar 18 hours later
I have a bit of a weird question...in addition ti all these symptoms...ive noticed that my right eye has startes twitching. why would this be? im worried about this on top of all the other symptoms ive been having.
doctor
Answered by Dr. Sudhir Kumar 6 minutes later
Brief Answer: My reply is below. Detailed Answer: The twitching of eye is often due to strain or overwork, such as excessive computer use, lack of sleep, fatigue, etc. It would usually stop on its own with adequate rest. Best wishes, Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudhir Kumar 15 minutes later
the muscles around my eye feel tight intermittently and then of course they twitch. this happens periodically but mostly in the morning. could this have anything to di with xanax or levaquin? is this something seriohs? it has been going on for a few days.
doctor
Answered by Dr. Sudhir Kumar 3 hours later
Brief Answer: This is not serious. Detailed Answer: The twitching of muscles around the eye occurs due to strain or fatigue. They are not related to the levaquin or xanax. They would stop in a few days with rest and relaxation. They are not serious. Best wishes, Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudhir Kumar 10 hours later
hello again. im noticing more and more the hearing loss in my left ear...it also has a feeling of fullness. im wobdering why this is since I have been on kevaquin for almost 6 days. I was also on levawuin a couoke weeks ago for fluid in both ears but it went away. why does this keep happening?
doctor
Answered by Dr. Sudhir Kumar 8 hours later
Brief Answer: My reply is below. Detailed Answer: The hearing problem would improve with levaquin. It may take a few days more. The recurrence is due to infection, and would get better with antibiotics. Best wishes, Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudhir Kumar 23 minutes later
tomorrow will be my last day of levaquin. initially, rhis did improve but as of now, I have the headache above mt temple on my left side and my left ear fullness/hearing loss. why would this continue to occur like this? can this be related to pregnancy?
doctor
Answered by Dr. Sudhir Kumar 4 minutes later
Brief Answer: My reply is below. Detailed Answer: Thank you for getting back. Sometimes, it does take a bit longer to improve. These symptoms are unlikely to be related to pregnancy. Best wishes, Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Sudhir Kumar

Neurologist

Practicing since :1994

Answered : 5948 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics

Recent questions on  Sinus infection

doctor1 MD

I have had the implanon for almost two years now and im showing signs of pregnacy ive even took quizes to maybe give me an idea and all has said...

doctor1 MD

I am a type 1 diabetic with a sinus infection and I am taking the antibiotic cefuroxime axetil 500 mg tablet, one twice a day. I have been taking...

doctor1 MD

The last couple of days I ve had episodes where it seems like my right side of my brain/head is sinking. It s almost like I m fainting, but only...

doctor1 MD

I m breathless all the time (even sitting at my desk now), I feel dizzy (bent over this morning to take my sinus nasal steroids and nearly passed...

doctor1 MD

Can you take amoxicillin and Valtrex for shingles at the same time. I have a sinus infection and my shingles has returned. YYYY@YYYY

doctor1 MD

Hello Sir/Mam, My self XXXXXXX XXXX and i m 29 yrs old.I m accountant by profession.from last 1 yr i m suffering from Sinus problem.I DAILY FEEL...

doctor1 MD

I had a sinus infection about a month ago and right after i had a headache on the top back of my head. It was not severe but throbbing...

Get personalised answers from verified doctor in minutes across 80+ specialties

143 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2